RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Znamenskii, Sergei Vital'evich

Total publications: 34 (33)
in MathSciNet: 13 (13)
in zbMATH: 13 (13)
in Web of Science: 9 (9)
in Scopus: 4 (4)
Cited articles: 18
Citations in Math-Net.Ru: 30
Citations in MathSciNet: 23
Citations in Web of Science: 10
Citations in Scopus: 1

Number of views:
This page:2218
Abstract pages:5072
Full texts:1518
References:527
Znamenskii, Sergei Vital'evich
Associate professor
Doctor of physico-mathematical sciences (1996)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 12.02.1954
E-mail:
Keywords: linear convexity; infinite order diferential equations; infinite order diferential operators; convolution equations in complex domain; convexity in directions; analytic functionals; duality in functional spaces; conjugated sets; C-convexity; spaces of holomorphic funtions.
   
Main publications:
  1. Znamenskii S. V., “Silnaya lineinaya vypuklost. I. Dvoistvennost prostranstv golomorfnykh funktsii”, Sib. matem. zhurn., 26:3 (1985), 31–43  mathscinet  zmath
  2. Znamenskii S. V., “Silnaya lineinaya vypuklost. II. Suschestvovanie golomorfnykh reshenii lineinykh sistem uravnenii”, Sib. matem. zhurn., 29:6 (1988), 49–65  mathscinet
  3. Znamenskii S. V., “O persechenii vypuklykh nositelei analiticheskikh funktsionalov”, Matem. zametki, 53:6 (1993), 41–45  mathnet  mathscinet  zmath
  4. Znamenskii S. V., “Primer silno lineino vypukloi oblasti s nespryamlyaemoi granitsei”, Matem. zametki, 57:6 (1995), 851–861  mathnet  mathscinet  zmath
  5. Znamenskii S. V., Kozlovskaya E. A., “Kriterii epimorfnosti operatora svertki s tochechnym nositelem v prostranstve funktsii, golomorfnykh na svyaznom mnozhestve v $\mathbf C$”, Doklady Akademii nauk. Matematika, 368:6 (1999), 737–739  mathscinet  zmath

http://www.mathnet.ru/eng/person9110
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:znamenskij.s-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/217720
http://elibrary.ru/author_items.asp?authorid=1507
http://orcid.org/0000-0001-8845-7627
http://www.scopus.com/authid/detail.url?authorId=55858895700

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. Sergej V. Znamenskij, “The closure and the interior of $ \mathbb C$-convex sets”, Zhurn. SFU. Ser. Matem. i fiz., 12:4 (2019), 475–482  mathnet  crossref  isi

   2018
2. Sergej V. Znamenskij, “From similarity to distance: axiom set,monotonic transformations and metric determinacy”, Zhurn. SFU. Ser. Matem. i fiz., 11:3 (2018), 331–341  mathnet (cited: 2)  crossref  isi  scopus
3. S. V. Znamenskij, “Numerical evaluation of the interpolation accuracy of simple elementary functions”, Programmnye sistemy: teoriya i prilozheniya, 9:4 (2018), 93–116  mathnet  crossref
4. S. V. Znamenskii, “Numerical evaluation of the interpolation accuracy of simple elementary functions”, Program Systems: Theory and Applications, 9:4 (2018), 69–92  mathnet  crossref
5. S. V. Znamenskij, “Stable assessment of the quality of similarity algorithms of character strings and their normalizations”, Program Systems: Theory and Applications, 9:4 (2018), 579–596  mathnet  crossref
6. S. V. Znamenskij, “Stable assessment of the quality of similarity algorithms of character strings and their normalizations”, Programmnye sistemy: teoriya i prilozheniya, 9:4 (2018), 561–578  mathnet  crossref

   2017
7. Sergej V. Znamenskij, “A formula for the mean length of the longest common subsequence”, Zhurn. SFU. Ser. Matem. i fiz., 10:1 (2017), 71–74  mathnet (cited: 1)  crossref  isi  scopus
8. S. V. Znamenskij, “Model and axioms for similarity metrics”, Program Systems: Theory and Applications, 8:4 (2017), 347–357  mathnet  crossref

   2016
9. S. V. Znamenskij, “Approximation of the longest common subsequence length for two long random strings”, Program Systems: Theory and Applications, 7:4 (2016), 347–358  mathnet
10. S. V. Znamenskij, “A picture of common subsequence length for two random strings over an alphabet of 4 symbols”, Programmnye sistemy: teoriya i prilozheniya, 7:1 (2016), 201–208  mathnet (cited: 2)
11. S. M. Abramov, A. O. Blinov, S. N. Vassilyev, I. S. Guseva, E. V. Danilina, M. G. Dmitriev, S. V. Znamenskii, G. Konstantinov, N. E. Kul'baka, G. Osipov, Yu. S. Popkov, I. V. Rasina, E. V. Ryumina, G. V. Sidorenko, O. V. Fes'ko, M. M. Khrustalev, A. M. Tsirlin, “In memory of Professor Vladimir Iosifovich Gurman”, Program Systems: Theory and Applications, 7:3 (2016), 109–132  mathnet

   2015
12. Sergej V. Znamenskij, “Simple essential improvements to the ROUGE-W algorithm”, Zhurn. SFU. Ser. Matem. i fiz., 8:4 (2015), 497–501  mathnet  crossref  scopus (cited: 1)
13. S. V. Znamenskij, “A model and algorithm for sequence alignment”, Programmnye sistemy: teoriya i prilozheniya, 6:1 (2015), 189–197  mathnet (cited: 3)

   2014
14. Sergej Znamenskij, “Modeling of the optimal sequence alignment problem”, Program Systems: Theory and Applications, 5:4 (2014), 257–267  mathnet

   2013
15. S. M. Abramov, S. V. Znamenskij, “An Example Document for submitting to PSTA”, Program Systems: Theory and Applications, 4:2 (2013), 43–69  mathnet
16. S. V. Znamenskii, “Distributed memory architecture for changing computing environment”, UBS, 43 (2013), 271–294  mathnet

   2012
17. S. V. Znamenskij, “Global data identification in a long term perspective”, Program Systems: Theory and Applications, 3:2 (2012), 77–88  mathnet
18. S. V. Znamenskij, “Performance indicators for scheduling destruction”, Program Systems: Theory and Applications, 3:2 (2012), 51–60  mathnet

   2011
19. S. V. Znamenskii, “The process approach to information systems evolution. Retrospective indexing”, Program Systems: Theory and Applications, 2:4 (2011), 127–137  mathnet
20. S. V. Znamenskii, “Architecture of collaboratively-changeable hierarchical structure”, Program Systems: Theory and Applications, 2:4 (2011), 115–128  mathnet

   2010
21. V. A. Bolotov, S. V. Znamenskij, “Requirements for Education quality management Information system”, Program Systems: Theory and Applications, 1:2 (2010), 3–13  mathnet

   2004
22. S. V. Znamenskii, E. A. Znamenskaya, “Convexity of a set on the plane in a given direction”, J. Math. Sci. (N. Y.), 120:6 (2004), 1803–1841  mathnet  crossref  mathscinet  zmath

   2000
23. S. V. Znamenskii, E. A. Znamenskaya, “The existence of analytic primitives on an arbitrary subset of the complex plane”, Russian Math. Surveys, 55:1 (2000), 192–194  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  scopus

   1997
24. S. V. Znamenskii, L. N. Znamenskaya, “Projective convexity in $\mathbb{CP}^n$”, Siberian Math. J., 38:4 (1997), 685–698  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1996
25. S. V. Znamenskii, L. N. Znamenskaya, “Spiral connectedness of the sections and projections of $\mathbb C$-convex sets”, Math. Notes, 59:3 (1996), 253–260  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)

   1995
26. S. V. Znamenskii, “Example of a strictly linear convex domain with nonrectifiable boundary”, Math. Notes, 57:6 (1995), 599–605  mathnet  crossref  mathscinet  zmath  isi (cited: 1)

   1993
27. S. V. Znamenskii, “On the intersection of convex supports of analytical functionals”, Math. Notes, 53:6 (1993), 590–592  mathnet  crossref  mathscinet  zmath  isi

   1991
28. S. V. Znamenskii, “Do convex supports of an analytic functional always have a common point?”, Soviet Math. (Iz. VUZ), 35:2 (1991), 47–51  mathnet  mathscinet  zmath

   1989
29. S. V. Znamenskii, “Existence of holomorphic preimages in all directions”, Math. Notes, 45:1 (1989), 11–13  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1984
30. L. N. Znamenskaya, S. V. Znamenskiǐ, “Conditions for strong linear convexity of Hartogs compacta with curvilinear base”, Soviet Math. (Iz. VUZ), 28:12 (1984), 37–41  mathnet  mathscinet  zmath

   1979
31. S. V. Znamenskii, “A geometric criterion for strong linear convexity”, Funct. Anal. Appl., 13:3 (1979), 224–225  mathnet  crossref  mathscinet  zmath

   1978
32. S. V. Znamenskii, “Integral formulae for a family of holomorphic functions that are uniformly bounded in the interior of a domain $D \subset\mathbb C^n$”, Russian Math. Surveys, 33:3 (1978), 183  mathnet  crossref  mathscinet  zmath

   1975
33. Sh. A. Dautov, S. V. Znamenskii, “Morera's theorem in multidimensional complex analysis”, Soviet Math. (Iz. VUZ), 19:5 (1975), 12–13  mathnet  mathscinet  zmath
34. S. V. Znamenskii, “A connection of analytic functions of several variables with Dirichlet series of one variable. Applications to the representation of nonlinear analytic operators”, Dokl. Akad. Nauk SSSR, 223:3 (1975), 544–547  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019